# SDR DL73S050135

- Difficulty date: February 26, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 57,451 hours, 43,390 cycles
- Engine: Pwa JT8D15A
- Engine time: 48,339 hours, 38,297 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Part time: 48,339 hours, 38,297 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FRONT LAV SMOKE ALARM CAME ON SHORTLY AFTER TAKEOFF AND SMOKE THIN AND WISPY, CAME FROM LAV.  SMOKE SMELL EVIDENT THROUGHOUT ENTIRE AIRCRAFT.  WASHED NR 1 ENGINE AND RAN ENGINE WITH PACKS.  NO SMELL NOTED
